MAUDE Adverse Event Report: COOPERSURGICAL, INC. SHAATZ PESSARY 2-3/4

COOPERSURGICAL, INC. SHAATZ PESSARY 2-3/4
Model Number MXPSH2-3/4
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
(b)(4).Report forwarded by customer service trumbull- the customer has issued a customer dissatisfaction complaint some time ago saying the pessaries are too stiff.Additional complaint in ref.To (b)(4).Shaatz pessary 2-3 4 mxpsh2-3 4 (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation.No sample returned.Review dhr.Inspect stock product.Distribution history: the complaint product was manufactured at csi in march 2020 under work order (b)(4).Manufacturing record review: dhr20mpg002267 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record : service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history did not show any complaints for this issue.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Corrective actions: coopersurgical decided to return manufacturing to the supplier (eis) in late 2020.Long stem gellhorns were qualified per val-20-0285 and short stem gellhorn pessaries were qualified per val-20-0289.As stated previously, a secondary operation removes the stem to make it a shaatz pessary.In addition, the prints for the gellhorn pessaries were updated to reduce the durometer hardness from 60 to 45.Was the complaint confirmed? no.
 
Event or Problem Description
Report stated: "the customer has issued a customer dissatisfaction complaint some time ago saying the pessaries are too stiff".1216677-2020-00285-1 mxpsh2-3-4 shaatz pessary 2-3-4 e-(b)(4).

Brand Name
SHAATZ PESSARY 2-3/4
Common Device Name
SHAATZ PESSARY 2-3/4
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10949683
Report Number1216677-2020-00285
Device Sequence Number872019
Product Code HHW
UDI-Device Identifier00888937009132
UDI-Public888937009132
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K904774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMXPSH2-3/4
Device Catalogue NumberMXPSH2-3/4
Device Lot Number263859
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown